Liftings from Lorentzian para-Sasakian manifolds to its tangent bundle


Abstract views: 143 / PDF downloads: 109

Authors

  • Mohammad Nazrul Islam Khan Qassim University
  • Riyaz Ahmad Khan University of Technology and applied science, Department of Information Technology

Keywords:

Complete lift, Tangent bundle, Weyl conformal curvature tensor, Quasi conformal curvature tensor

Abstract

The subject of the present study is to investigate liftings from Lorentzian
para-Sasakian manifolds to its tangent bundle.

References

Adati, T. and Matsumoto, K, On conformally recurrent and conformally symmetric P-Sasakian manifolds, TRU Math., 13, 25-32, 1977.

Altunbas, M., Bilen, L. and Gezer, A., Remarks about the Kaluza-Klein metric on tangent bundle, Int. J. Geo. Met. Mod. Phys., 16 (3) (2019), 1950040.

Biswas, S. C. and De, U. C., Quarter-symmetric metric connection in an SP-Sasakian manifold, Communications, Faculty of Sciences. University of Ankara Series A, 46(1-2), 49–56, 1997.

Chaki, M.C. and Gupta, B., On Conformally Symmetric Spaces, Indian J. Math., 5, 1963, 113–122.

Das, L. S., Khan, M. N. I., Almost r-contact structures on the Tangent bundle, Differential Geometry-Dynamical Systems, 7 (2005) 34-41.

De, U. C., Han, Y. L., Zhao, P. B., A special type of semi-symmetric nonmetric connection of a Riemannian manifold, Facta Universitis (NIS) Ser. Math. Inform, Vol. 31, No 2 (2016), 529–541.

De, U. C., Matsumoto, K. and Shaikh, A. A., On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Matematico di Messina, Serie II, Supplemento al 3 (1999), 149-158.

Dida, H. M. and Hathout, F., Ricci soliton on the tangent bundle with semi-symmetric metric connection, Bulletin of the Transilvania University of Bra¸sov Series III: Mathematics and Computer Science, 1(63)(2), 2021, 37-52.

Dida, H. M. and Ikemakhen, A., A class of metrics on tangent bundles of

pseudo-Riemannian manifolds, Archivum Mathematicum (BRNO) Tomus,

(2011), 293–308.

Dida, H. M. , Hathout, F. and Djaa, M., On the geometry of the second order tangent bundle with the diagonal lift metric, Int. Journal of Math. Analysis, 3(9), 2009, 443 - 456.

Khan, M. N. I., Lifts of hypersurfaces with quarter-symmetric semi-metric connection to tangent bundles, Afrika Matematika, 27 (2014), 475-482.

Kazan, A. Karadag, H. B., Locally decomposable golden tangent bundles with CheegerGromoll metric, Miskolc Math. Not., 17 (1) (2016), 399-411.

Khan, M. N. I., Tangent bundle endowed with quarter-symmetric nonmetric connection on an almost Hermitian manifold, Facta Universitis (NIS) Ser. Math. Inform, 35(1) (2020), 167-178.

Khan, M. N. I., Quarter-symmetric semi-metric connection on a Sasakian manifold, Tensor, N.S., 68(2) (2007), 154-157.

Khan, M. N. I., Novel theorems for the frame bundle endowed with metallic structures on an almost contact metric manifold, Chaos, Solitons & Fractals, 146, May 2021, 110872.

Matsumoto, K., On Lorentzian paracontact manifolds, Bull. Of Yamagata Univ. Nat. Sci., 12(2), 1989, 151–156.

Mihai, I. and Rosca, R., On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Publi., Singapore, 1992, 155–169.

Matsumoto, K. and Mihai, I., On a certain transformation in a Lorentzian para-Sasakian manifold, Tensor, N.S., 47, 1988, 189–197.

Murathan, C., Yildiz, A., Arslan ,K. and De, U. C., On a class of Lorentzian para-Sasakian Manifolds, Proc. Estonian Acad. 8. Phys. Math.,

, 55(4), 210–219.

Peyghan, E. Firuzi, F. De, U. C., Golden Riemannian structures on the tangent bundle with g-natural metrics, Filomat, 33 (8) (2019), 2543-2554.

Sato, I., On a structure similar to the almost contact structure, Tensor New Series, 30(3), 1976, 219-224.

Tarafdar, M. and Bhattacharya, A., On Lorentzian para-Sasakian manifolds, Steps in Differential Geometry, Proceedings of the Colloquium on Differential Geometry, 25–30 July, 2000, Debrecen, Hungary, 343-348.

Yano, K. and Sawaki, S., Riemannian manifolds admitting a conformal transformation group, J. Diff. Geom. 2 (1968), 161-184.

Yano, K. Ishihara, S., Tangent and cotangent bundles, Marcel Dekker, Inc., New York, 1973.

Downloads

Published

2023-10-31 — Updated on 2023-10-31

Versions

How to Cite

Khan, M. N. I., & Khan, R. A. (2023). Liftings from Lorentzian para-Sasakian manifolds to its tangent bundle. Results in Nonlinear Analysis, 6(4), 74–82. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/126